Assim, J. and Oukhaba, H. (2011) Stark units in Zp-extensions. Functiones et Approximatio, Commentarii Mathematici, 45 (1). pp. 105-124.

Full text not available from this repository.
Official URL:


We study the connection between the projective limit St∞ of Stark units in Zp- extensions and a certain Iwasawa module already appeared in the particular cases of circular units or elliptic units. This connection is used to investigate the structure of St∞. © Wydawnictwo Naukowe UAM, Poznań 2011.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48

Actions (login required)

View Item View Item